# SDR ASAA2017040120324

- Difficulty date: April 1, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 56,863 hours, 22,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78233001, EMERGENCY LIGHT BATTERY PACK M1695 FAILS TEST. GROUNDED - YES. REPLACED EMERGENCY EXIT LIGHT BATTERY PACK M1695, REF AMM 33-51-06. TESTED - OPS NORMAL.
